RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. Vyssh. Uchebn. Zaved. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Vyssh. Uchebn. Zaved. Mat., 2014, Number 7, Pages 3–14 (Mi ivm8907)  

This article is cited in 9 scientific papers (total in 9 papers)

Slowly varying on infinity semigroups of operators

A. G. Baskakov, N. S. Kaluzhina, D. M. Polyakov

Chair of Mathematical Methods of Operational Research, Voronezh State University, 1 Universitetskaya sq., Voronezh, 394006 Russia

Abstract: We study the asymptotical behavior of bounded semigroups of linear operators in Banach spaces. The results are tightly connected with research of stabilisation of solutions of parabolic equations when time tends to infinity. The traditional condition of existence of an average of initial functions is not required.

Keywords: slowly varying functions, semigroups of linear operators, Beurling spectrum, harmonic analysis.

Full text: PDF file (229 kB)
References: PDF file   HTML file

English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 2014, 58:7, 1–10

UDC: 517.9
Received: 19.12.2012

Citation: A. G. Baskakov, N. S. Kaluzhina, D. M. Polyakov, “Slowly varying on infinity semigroups of operators”, Izv. Vyssh. Uchebn. Zaved. Mat., 2014, no. 7, 3–14; Russian Math. (Iz. VUZ), 58:7 (2014), 1–10

Citation in format AMSBIB
\Bibitem{BasKalPol14}
\by A.~G.~Baskakov, N.~S.~Kaluzhina, D.~M.~Polyakov
\paper Slowly varying on infinity semigroups of operators
\jour Izv. Vyssh. Uchebn. Zaved. Mat.
\yr 2014
\issue 7
\pages 3--14
\mathnet{http://mi.mathnet.ru/ivm8907}
\transl
\jour Russian Math. (Iz. VUZ)
\yr 2014
\vol 58
\issue 7
\pages 1--10
\crossref{https://doi.org/10.3103/S1066369X14070019}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84903726145}


Linking options:
  • http://mi.mathnet.ru/eng/ivm8907
  • http://mi.mathnet.ru/eng/ivm/y2014/i7/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. G. Baskakov, “Harmonic and Spectral Analysis of Power Bounded Operators and Bounded Semigroups of Operators on Banach Spaces”, Math. Notes, 97:2 (2015), 164–178  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. A. A. Ryzhkova, I. A. Trishina, “O pochti periodicheskikh na beskonechnosti resheniyakh raznostnykh uravnenii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 15:1 (2015), 45–49  mathnet  crossref  elib
    3. M. S. Bichegkuev, “Lyapunov Transformation of Differential Operators with Unbounded Operator Coefficients”, Math. Notes, 99:1 (2016), 24–36  mathnet  crossref  crossref  mathscinet  isi  elib
    4. I. I. Strukova, “On Wiener's Theorem for functions periodic at infinity”, Siberian Math. J., 57:1 (2016), 145–154  mathnet  crossref  crossref  mathscinet  isi  elib
    5. A. A. Ryzhkova, “Garmonicheskii analiz periodicheskikh na beskonechnosti posledovatelnostei”, Vestn. Volgogr. gos. un-ta. Ser. 1, Mat. Fiz., 2017, no. 1(38), 22–32  mathnet  crossref
    6. A. G. Baskakov, T. K. Katsaran, T. I. Smagina, “Linear differential second-order equations in Banach space and splitting of operators”, Russian Math. (Iz. VUZ), 61:10 (2017), 32–43  mathnet  crossref  isi
    7. I. A. Trishina, “Pochti periodicheskie na beskonechnosti funktsii otnositelno podprostranstva integralno ubyvayuschikh na beskonechnosti funktsii”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 17:4 (2017), 402–418  mathnet  crossref  elib
    8. A. G. Baskakov, I. I. Strukova, I. A. Trishina, “Solutions almost periodic at infinity to differential equations with unbounded operator coefficients”, Siberian Math. J., 59:2 (2018), 231–242  mathnet  crossref  crossref  isi  elib
    9. V. E. Strukov, I. I. Strukova, “Garmonicheskii analiz medlenno menyayuschikhsya na beskonechnosti polugrupp operatorov”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 19:2 (2019), 152–163  mathnet  crossref  elib
  • Известия высших учебных заведений. Математика Russian Mathematics (Izvestiya VUZ. Matematika)
    Number of views:
    This page:812
    Full text:87
    References:38
    First page:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020